# SDR HSY2002F00000

- Difficulty date: May 30, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N952FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0060
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Barrel
- Part number: 26430096
- Part serial: 403
- Condition: Burst
- Location: Shimmy Dampner
- Part time: 8,531 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE GEAR SHIMMY DAMPNER BURST AT SNAP RING END OF SHIMMY DAMPNER CYLINDER.
